Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Lamictal, Rash, and Mood Disorder Sunnely

Posted by maggie'srx on August 1, 2003, at 10:16:27

In reply to Lamictal, Rash, and Mood Disorder Phil, posted by Sunnely on May 14, 2002, at 22:50:58

I have had or am having this drug reaction. It seems I am finding out about it in retrospect. I saw my dermatologist yesterday and he has given me more information than any one else, but i still don't know what's going on. I was hospitilized for PTSD in late Septemeber and the insurace company insisted that one of my medications be changed in order for me to stay in hospital any where near as long as was needed. Lamictal was substituted for another med because it had so few side effects. after three pills some skin came off when i scratched my leg and i had the worst sore throat i had ever had. I stopped taking the pills then. I never did get many skin lesions but the inside of me was another story. It was a long slow recovery and i finally began to eat solid foods again in february. In April suddenly a place on my leg where i had lost a bit of skin started to enlarge and got bigger and bigger. this went on for a month. I went to a doctor but he thought it was excema. After looking at my meds list, he was afraid of me any way...i must be nuts, i take antidepressants. I told him about the lamictal but he never gave it any thought. Finally a big thick piece of skin came off and the place healed up leaving a scar. A couple of weeks later another place did the same thing. that was the middle of june. Is this going to keep on happening? Has Anyone else ever experienced this? What kind of damage has happed to the inside of me? At the time I was the first person the hospital had encountered with the drug reaction so other that stopping the medication they didn't know what to do either. I would like to learn more.


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


[247332]

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:maggie'srx thread:106049
URL: http://www.dr-bob.org/babble/20030728/msgs/247332.html